MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Codes Weakness (2145); Dizziness (2194)
Date of Event 12/31/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.Note: at the follow-up call on (b)(6) 2017, the customer stated her condition had improved and she was not currently having any diabetic symptoms.The customer stated that she had gone to the hospital within a half hour of the initial call on (b)(6) 2016 and had her blood test taken.The customer stated that no other medical treatment was given, they had only taken her blood sugar.The customer stated that the diagnosis from the hospital was that her blood sugar was fine.The customer stated her blood sugar taken at the hospital was 84 mg/dl.The customer stated she left the hospital the same day ((b)(6) 2016) and was only at the hospital for four hours.The customer stated that no new medications or healthcare program had been suggested by healthcare professionals.The customer stated she did not perform any other blood test with the alleged defective device.
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results.The customer is concerned with tests results from back to back blood tests of 107, 128 and 105 mg/dl.The customer's expected fasting blood glucose test result range is 90 - 110 mg/dl.During the call on (b)(6) 2016, the customer stated she felt weak and a little dizzy.The customer stated she had not eaten and wanted to go to the hospital to make sure her glucose levels were ok.The customer stated that she is pre-diabetic and has been monitoring her glucose levels for a few years.During the call on (b)(6) 2016, a back to back blood test was not performed as the customer stated she has bought and wasted so many strips and had no more.The product is stored according to specification.The test strip lot manufacturer's expiration date is 08/31/2018 and open vial date at time of call is a month ago.The meter memory was reviewed for previous test result history: 105mg/dl (b)(6) 2016 03:01 pm fasting: yes; 126mg/dl (b)(6) 2016 02:59 pm fasting: yes; 107mg/dl (b)(6) 2016 02:27 pm fasting: yes; 128mg/dl (b)(6) 2016 02:27 pm fasting: yes; 19mg/dl (b)(6) 2016 01:56 pm fasting: yes.Memory concerns:126mg/dl.Patient stated she hasn't eaten and want to go to the hospital to make sure her glucose levels are ok.Customer stated that she is pre-diabetic and has been monitoring her glucose levels for a few years.She states her results are inconsistent when she performed her own back to back testing while fasting.Customer stated she has bought and wasted so many strips and has no more and can't perform a back to back test at this time.She will seek medical attention after this call to see what her readings are.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6282455
Report Number1000113657-2017-00132
Device Sequence Number1564211
Product Code NBW
UDI-Device Identifier00021292008888
UDI-Public(01)00021292008888(17)180831(10)RT4886
Combination Product (Y/N)N
Initial Reporter StateGA
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2018
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT4886
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2016
Initial Report FDA Received Date01/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY
Outcome Attributed to Adverse Event Hospitalization;